Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Urine samples showed dilution. No alcohol. What is causing this?

I have had a few, random urine samples that I m being told show dilution. Today, I had about 20 ounces of liquid over an 8 hour period and NO alcohol!! I have had no alcohol for 8 months and am extremely frustrated due to these results. I feel healthy, take a wholefood multi, fish oil, probiotics, and 4,000 IUs of D3 a day. Any thoughts or advise would be greatly appreciated! Thank you
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have passed 1200cc of urine in 8 hours.9Polyuria) In absence of any infection and other major health issue this could be due to what is called as Diabetes Insipidus,

However this is to be confirmed by certain investigations .

Please consult qualified General Physician for detail assessment and further treatment.

Answered: Sat, 3 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor